| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio replaced the device's main keypad assembly to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted physio-control to report that their device's on/off button sometimes doesn't function.As a result, the device may not be able to power on to deliver defibrillation therapy, if needed.There was no report of patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Physio-control further evaluated the device's main keypad assembly and determined that the cause of the reported issue was due to left side of the on/off button being worn.This resulted in the left side of the button requiring additional pressure to engage.